Format

Send to

Choose Destination
Ann Gastroenterol Hepatol (Paris). 1992 Nov-Dec;28(6-7):259-62.

[Exudative enteropathy in disseminated lupus erythematosus].

[Article in French]

Author information

1
Service de Médecine Interne, Groupe hospitalier Pitié-Salpêtrière, Paris.

Abstract

We present the case of a young woman with a protein-losing enteropathy occurring in the context of systemic lupus erythematosus. This rare complication has limited gastro-intestinal manifestations and must be systematically looked for when hypoalbuminemia occurs in the absence of a lupus nephritis. High dose corticosteroids therapy (> or = 1 mg/kg/day of prednisone) usually leads to recovery, and should be the first treatment attempted. If this treatment is ineffective, bolus injections of methylprednisolone (1 g/day for three days) may be recommended. Immunosuppressive therapy should be given only if the above treatments are ineffective, or in case of cortico-dependency.

PMID:
1285633
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center